Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Noticed brown spot in the white part of eyes, developed conjunctivitis and rashes on penis. Related to STD?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 474 Questions
Question
Hi Dr. recently about 4-5 months ago I started to develop symptoms that I think are HIV related or some other STD. First sign I noticed was a brown spot in the white part of my eyes, both eyes. they have enlarged blood vessels. then few days after that i developed conjunctivitis in both eyes. after that I had some sort of skin rash and pumps on the shaft of my penis. it itches some times. and I noticed a change of smell in my genitals. I also have a dry flaky skin on my arm that doesn't get treated with lotion. Now I noticed acne like spots on my back and shoulders. I noticed brown spots and skin changes on my face. I was tested positive for herps 1. I get cold sores frequently on my lip. I had unprotected sex with a girl. I got a blood test maybe 5 to 6 months after that and it was negative for HIV. However, I'm not sure if I might got infected from her just recently. I have a white circle underneath my front tooth on my gum behind my lower lip. All these symptoms I have had them for 6 months now. Conjunctivitis that the doctors don't know what might caused it. I have it for 5 months now and it's not going away. all these symptoms came in the same time. on the bottom of my feet around the corners I noticed the skin got very hard and dry. can these symptoms indicate primary HIV infection ? if not then what can be the possible explanation ?
Posted Sat, 27 Oct 2012 in HIV and AIDS
 
 
Answered by Dr. Pravin Banodkar 2 hours later
Hello
Welcome!

I would be pleased to answer your question

Could you send me the photo of the skin dryness and thickness?

thanks
Above answer was peer-reviewed by
 
Follow-up: Noticed brown spot in the white part of eyes, developed conjunctivitis and rashes on penis. Related to STD? 4 minutes later
how can I send them ?
 
 
Answered by Dr. Pravin Banodkar 1 minute later
Thanks for the query posted.

You can upload them on WWW.WWWW.WW and send me the link
Thanks
Above answer was peer-reviewed by
 
Follow-up: Noticed brown spot in the white part of eyes, developed conjunctivitis and rashes on penis. Related to STD? 24 minutes later
i'm not sure if I did it right , what the link "upload new report" ?
can I use that to upload pictures ?
 
 
Answered by Dr. Pravin Banodkar 1 minute later
Yes , please do that you upload the photos.
Above answer was peer-reviewed by
 
Follow-up: Noticed brown spot in the white part of eyes, developed conjunctivitis and rashes on penis. Related to STD? 15 minutes later
I uploaded A pic of what I have in my genitals and I also uploaded a pic of the thing on the bottom of my feet. I couldn't take a clear pic of the dry skin on my arm because I just toke a shower and it's not obvious
 
 
Answered by Dr. Pravin Banodkar 48 minutes later
Thank you very much for the photos .

You conditions do not related to HIV in any manner .
Lesions on the genital resemble: a contact dermatitis . frictional dermatitis , eczemas or could be also be due to some fungal infection .

Your dry skin over the feet :you should apply over the counter cream that contains urea which will help in reducing the dryness and scaling.

Thanks and take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor